# SDR COMA9960082

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- System (JASC): 2740 · Stabilizer Control System
- Part: Bushing
- Part number: 601R751427
- Condition: Missing
- Location: Rt Horiz Stab
- Part time: 1,509 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT ELEVATOR OUTBOARD FLUTTER DAMPENER MOUNT BUSHING MISSING.  REPLACED FLUTTER DAMPENER.
